MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC RATCHET PALM GRIP HANDLE 6MM QC; SCREWDRIVERS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC RATCHET PALM GRIP HANDLE 6MM QC; SCREWDRIVERS
Catalog Number 03.632.098
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event is an unknown date in (b)(6) 2018.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that during a spinal procedure in (b)(6) 2018, the ratchet palm handle was noticed to be broken.Surgical outcome and patient status are unknown.This report is for a ratchet palm grip handle 6mm.This is report 1 of 1 for (b)(4).

Brand Name
RATCHET PALM GRIP HANDLE 6MM QC
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7964771
Report Number2939274-2018-54363
Device Sequence Number18874097
Product Code HXX
UDI-Device Identifier10705034719368
UDI-Public(01)10705034719368
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.632.098
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/28/2018
Initial Report FDA Received Date10/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1